# SDR CA071031007

- Difficulty date: October 29, 2007
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Doug C54E-DC
- Aircraft time: 26,732 hours
- Engine: Pwa R20007M2
- Propeller: Hamstd 23E50
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder Head
- Condition: Cracked
- Location: Fuselage
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) CRACK DISCOVERED AT SPARK PLUG HOLE, RETURNED TO BASE AND REPLACED CYLINDER AND A/C RETURNED TO SERVICE. (TC NR 20071031007)
